# SDR IXXA0500228S

- Difficulty date: October 11, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Temporary
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK TO COMPLY WITH DTA REQUIREMENTS REMOVED EXISTING DOUBLER AT STATION 1544 LONGERON 35 RIGHT.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS AND FASTENERS AT STATION 1537 TO STATION 1551 BETWEEN LONGERON 34 LEFT TO LONGERON 34 RIGHT IAW DC8 SRM 53-21-2, 51-1-5, AND 51-1-8.
